RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 33(75), Number 1, Pages 181–192 (Mi msb5340)  

On an arithmetic method of orthogonalization in nonseparable Hilbert spaces

D. M. Kotelyanskii


Full text: PDF file (842 kB)

Bibliographic databases:
Received: 01.10.1952

Citation: D. M. Kotelyanskii, “On an arithmetic method of orthogonalization in nonseparable Hilbert spaces”, Mat. Sb. (N.S.), 33(75):1 (1953), 181–192

Citation in format AMSBIB
\Bibitem{Kot53}
\by D.~M.~Kotelyanskii
\paper On an arithmetic method of orthogonalization in nonseparable Hilbert spaces
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 33(75)
\issue 1
\pages 181--192
\mathnet{http://mi.mathnet.ru/msb5340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=57473}
\zmath{https://zbmath.org/?q=an:0127.32505|0053.08102}


Linking options:
  • http://mi.mathnet.ru/eng/msb5340
  • http://mi.mathnet.ru/eng/msb/v75/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:156
    Full text:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020